# SDR 2002UALA01311

- Difficulty date: August 14, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 14,792 hours, 1,752 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE STRINGER 43L FOUND, STA 1520 TO 1540.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR PERFORMED.
